# SDR DL76L081505

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 56,458 hours, 8,271 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 774860A4
- Part serial: 960518
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSH NR N2 RISE ON ENGINE START.  REPLACED NR 1 ENG STARTER PER AMM 80-11-01.  SERVICED OIL.  CRANKED ENG AND LEAK CHECK PERFORMED OPS CK NORMAL.  STARTER MFG 774860A4 S/N 960225.
